MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW TRANSDUCER SET; BLOOD PRESSURE TRANSDUCER SET

MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW TRANSDUCER SET; BLOOD PRESSURE TRANSDUCER SET
Catalog Number 682000/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the device tube was found to be cracked and leaking fluid.The device was replaced with a new unit.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
SAFEDRAW TRANSDUCER SET
Common Device Name
BLOOD PRESSURE TRANSDUCER SET
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE PTE LTD.
198 yishun ave 7
singapore, 76892 6
SN  768926
Manufacturer (Section G)
MERIT MEDICAL SINGAPORE PTE LTD.
198 yishun ave 7
singapore, 76892 6
SN   768926
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
MDR Report Key12579994
Report Number8020616-2021-00065
Device Sequence Number19050502
Product Code DSK
UDI-Device Identifier00884450322925
UDI-Public884450322925
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2025
Device Catalogue Number682000/A
Device Lot NumberC1876904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer11/07/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown